On rationally loxodromic holomorphic functions

  • Dz. V. Lukivska
  • A. Ya. Khrystiyanyn


We consider a functional equation of the form $f(qz) = R(z)f(z)$, where $R(z)$ is a rational function, $z \in C\setminus \{ 0\},\;q \in C\setminus \{ 0\},\; | q| < 1$. Holomorphic solutions of this equation are obtained. These solutions can be regarded as generalizations of p-loxodromic functions.
How to Cite
Lukivska, D. V., and A. Y. Khrystiyanyn. “On Rationally Loxodromic Holomorphic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 11, Nov. 2017, pp. 1505-14, https://umj.imath.kiev.ua/index.php/umj/article/view/1798.
Research articles